MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*PROBE PLUS II HANDLE; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH*PROBE PLUS II HANDLE; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number EPH04
Medical Device Problem Codes Inability to Irrigate (1337); Difficult or Delayed Activation (2577); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this batch.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure the eph04 didn´t close the valve and aspirate continuously.There were no patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 1/13/2021.Upon review of the information provided, it was concluded that this event does not meet the fda defined criteria for a reportable event and is being considered not reportable.

Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key11118578
Report Number3005075853-2021-00039
Device Sequence Number3609026
Product Code GCJ
UDI-Device Identifier10705036001874
UDI-Public10705036001874
Combination Product (Y/N)N
PMA/510(K) Number
K912492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Model NumberEPH04
Device Catalogue NumberEPH04
Device Lot NumberT4009C
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/10/2020
Supplement Date Received by Manufacturer01/13/2021
Initial Report FDA Received Date01/05/2021
Supplement Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1